MathSciNet Relay Station
MathSciNet bibliographic data
MR987316 18F25 (19B14 55Q55)
van der Kallen, Wilberd A module structure on certain orbit sets of unimodular rows. J. Pure Appl. Algebra 57 (1989), no. 3, 281–316.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement